# SDR DALA2016102610243

- Difficulty date: April 20, 2016
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 50,530 hours, 26,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT SERVICE DOOR GIRT BAR FITTING INSERTS.  INSTALLED A NEW ATTACH FITTING IAW DWG 3936190.
